RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 5, Pages 1086–1103 (Mi izv920)  

This article is cited in 2 scientific papers (total in 2 papers)

Generalized and local Jacobian problems

Vik. S. Kulikov

Moscow State University of Railway Communications

Abstract: In this paper we construct a counterexample to the generalized Jacobian problem and give a positive solution of the local analogue of the classical Jacobian problem. We study the relationship between the classical Jacobian problem and certain problems connected with the algebra of differentiations of the ring of polynomials.

Full text: PDF file (786 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 41:2, 351–365

Bibliographic databases:

UDC: 512.7+515.1
MSC: 12H05, 14E20, 14E22, 20F34, 35F10, 57M05
Received: 23.04.1991

Citation: Vik. S. Kulikov, “Generalized and local Jacobian problems”, Izv. RAN. Ser. Mat., 56:5 (1992), 1086–1103; Russian Acad. Sci. Izv. Math., 41:2 (1993), 351–365

Citation in format AMSBIB
\Bibitem{Kul92}
\by Vik.~S.~Kulikov
\paper Generalized and local Jacobian problems
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 5
\pages 1086--1103
\mathnet{http://mi.mathnet.ru/izv920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1209034}
\zmath{https://zbmath.org/?q=an:0796.14008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..41..351K}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 41
\issue 2
\pages 351--365
\crossref{https://doi.org/10.1070/IM1993v041n02ABEH002265}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MH85700009}


Linking options:
  • http://mi.mathnet.ru/eng/izv920
  • http://mi.mathnet.ru/eng/izv/v56/i5/p1086

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Starkov, “Jacobian conjecture, two-dimensional case”, Probl. anal. Issues Anal., 5(23):2 (2016), 69–78  mathnet  crossref  elib
    2. V. V. Starkov, “Structure of Keller mappings, two-dimensional case”, Probl. anal. Issues Anal., 6(24):1 (2017), 68–81  mathnet  crossref  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:318
    Full text:124
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019